# SDR MWEA99872

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT NACELLE EMERGENCY LIGHTS WENT OUT DURING TEN MINUTE TEST.  MAINTENANCE REPLACED NACELLE EMERGENCY LIGHTS BATTERY PACK.
